# SDR AALA201604139001

- Difficulty date: April 9, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 70,282 hours, 26,730 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Adapter
- Part number: 75751006
- Part serial: WE2318
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT WING WINGLET ADAPTER AT WBL 740, UPPER LE CRACKED NEAR RIVET HOLES.  REPAIRED ADAPTER IAW EA 259332.
